EconPapers    
Economics at your fingertips  
 

Study of Solutions to Some Functional Differential Equations with Piecewise Constant Arguments

Juan J. Nieto and Rosana Rodríguez-López

Abstract and Applied Analysis, 2012, vol. 2012, 1-25

Abstract:

We provide optimal conditions for the existence and uniqueness of solutions to a nonlocal boundary value problem for a class of linear homogeneous second-order functional differential equations with piecewise constant arguments. The nonlocal boundary conditions include terms of the state function and the derivative of the state function. A similar nonhomogeneous problem is also discussed.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/851691.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/851691.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:851691

DOI: 10.1155/2012/851691

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:851691